# SDR SWAA2020072702301

- Difficulty date: July 21, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 55,044 hours, 32,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Corroded
- Location: Bs 316
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WL 207.54 FLOOR SUPPORT BEAM HAS CORROSION @ LBL11 AND BS 316 / REMOVED AND INSTALLED NEW FLOOR SUPPORT BETWEEN STA 312 AND STA 328 LBL 11' WL 207.5 IAW B737-700 SRM 51-40-02-0G-0 / 51-40-05-09-0 AND DRWG #141A5400
